Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
145 Doctors are Online

Has liver cancer. Has swollen and aching legs. Life span?

Hello Doctor Oana, My mom recently diagnosed liver cancer and at final stage. She is on steroid to keep her liver from swollen, apart from that there is no treatment for her at the moment . She eating and drinking well still. But the last 2 weeks her legs started to swollen up and aching . Is it the sign of the Liver slow down or dying? and if so what is the time scale till it go into failure?
Asked On : Tue, 12 Mar 2013
Answers:  1 Views:  61
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Oncologist, Radiation 's  Response
Actual stage of disease is not mentioned, so it is difficult to predict the life expectancy. Anyway hypo albuminemia ( low protein) can be a cause of leg swelling. End stage liver dysfunction may be associated. Anyway targeted therapy like sorafinib may also be a choice but that depends on her performance status. Consult your oncologist.
Answered: Wed, 13 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor